# SDR DALA2021012200428

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 49,951 hours, 26,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAULT ON EMERGENCY LIGHT TEST.  CORRECTIVE ACTION: FOUND LEFT SIDE EPSU BATTERY PACK BAD, REF A319 MM 33-51-38.
